# SDR ARWA20040503

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 79,232 hours, 26,857 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Seal Depressor
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON CLIMB PRESSURIZATION LEAK HAPPENED AT FL 280.  UNABLE TO MAINTAIN CABIN PRESSURE 10,000 FT.  REMOVED AND REPLACED LOWER SEAL DEPRESSOR IAW AERONAUTICAL ENGINEERS DRAWING AE2412 & DC8 SRM 51-3-0 PAGE 1, 2 & 3.  PERFORMED CABIN PRESSURIZATION OPS CHECK IAW NASI SYSTEM ST466CH & MM 21-00-00, FOUND NORMAL IAW DC8 MM 21-31-0.
